MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; STERILIZER
Model Number S2
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee obtained a burn to their fingertip after handling an instrument pouch that was processed in their v-pro s2 sterilizer.It is unknown if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the v-pro s2 sterilizer and found the unit to be operating properly.No issues were noted with the function or operation of the unit and the sterilizer was returned to service.The technician was informed that the employee was not wearing proper ppe, specifically gloves, while operating the sterilizer.The v-pro s2 sterilizer operator manual states, "danger - chemical injury hazard: any visible liquids in the chamber or on the load must be treated as concentrated hydrogen peroxide.Observe all hydrogen peroxide handling precautions.When handling hydrogen peroxide, wear appropriate personal protective equipment." the operator manual further states, "ansi/aami st58, 2013, recommends using chemical-resistant gloves when using the sterilization unit." additionally, user facility personnel should ensure all instruments are properly dry prior to placement in the v-pro s2 sterilizer.The operator manual states, "dry all items thoroughly.Ensure all moisture is removed from all internal parts (including lumens).If not, residual hydrogen peroxide may remain at cycle completion and/or a cycle abort occurs.Only dry items are to be placed in sterilization unit." the technician counseled user facility personnel on the importance of wearing proper ppe, specifically gloves, while operating their v-pro s2 sterilizer and properly drying instruments prior to processing.No additional issues have been reported.
 
Event or Problem Description
User facility personnel stated the employee subject of the reported event sought medical treatment at the er.The user facility did not disclose the type of treatment that may have been administered.

Brand Name
V-PRO
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24026012
Report Number3005899764-2026-00003
Device Sequence Number9191265
Product Code MLR
UDI-Device Identifier00724995164096
UDI-Public(01)00724995164096(11)240410
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS2
Device Catalogue NumberVP60002401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown